# SDR AUS20040498

- Difficulty date: June 6, 2004
- Submitted: October 5, 2004
- Operation: General aviation
- Make and model: Boeing 737*
- Engine: Ge CFM567B24
- System (JASC): 2742 · Stabilizer Actuator
- Part: Actuator
- Part number: 6355B000103
- Condition: Faulty
- Location: Stab Trim
- Stage of operation: IN
- How discovered: 9
- Nature of condition: F
- Precautionary procedure: K

## Discrepancy

(AUS) HORIZONTAL STABILIZER TRIM ACTUATOR FAULTY.
